gastroenterologist-icon
Hyperacidity
I've been taking prazole plus for a month now for my hyperacidity is it okay to continue taking it as long as I have hyperacidity? Here are the symptoms I am currently experiencing: chest pain, blurping, and sometimes reflux.
1236 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Get a gastroenterologist opinion . Upper GI endoscopy is generally advocated .  PPI to continue till than .
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

What is the cure for hyperacidity
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.